# SDR GLBA2002138

- Difficulty date: August 30, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N249GL
- Make and model: Beech 1900D
- Aircraft serial: UE249
- Aircraft time: 13,214 hours, 16,870 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Failed
- Location: Oil Press Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT ENGINE OIL PRESSURE FLUCTUATED 70 PSI TO 120 PSI,CHANGED CONNECTOR OPS CHECK GOOD
